| Model Number |
305C29 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that 12 years and 2 months post implant of this 29mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as increased gradient with a mean gradient of 24mmhg, a peak aortic velocity of 3.7 m/s.No intervention or adverse patient effects were reported.It was later reported that the patient will not be undergoing intervention as they are receiving palliative care.It was mentioned that severe tricuspid regurgitation and the patients age were contributing factors to this patient requiring palliative care.It was also noted that the patient has an ejection fraction of 40%.
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.